# SDR ASOA201001857

- Difficulty date: November 29, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 19,994 hours, 13,729 cycles
- Engine: Ge CF34*
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE HATCH OPEN PLACARD , CLOSED PLACARD, INSTRUCTION PLACARD, & ARROW INDICATING DIRECTION TO OPEN PLACARD UNSERVICEABLE 4 TOTAL 13262, PG 32.  REPLACED EMERGENCY ESCAPE HATCH EXTERIOR PLACARDS, WITH NEW PLACARDS PN S1864, S1859, S1875, S1887 IAW AMM 20-60-11, 20-60-04.
